# SDR IPXA3580297

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 50771
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR WAY WILL NOT TEST.  REPLACED EXIT LIGHT BATTERY IAW 33-51-07-902-001 & 33-51-01-402-003.  TEST NORMAL. IPC REF 33-57-11-01-045.  PN ON/OFF 2013-1A, SN ON 369, SN OFF 50771.
